Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Average radial limits in weighted Hardy spaces
HTML articles powered by AMS MathViewer

by Alec Matheson and David C. Ullrich PDF
Proc. Amer. Math. Soc. 97 (1986), 691-694 Request permission

Abstract:

Weighted Hardy spaces are defined in the unit disc by specifying the rate of growth of $p$th means near the boundary. Although a function in one of these spaces need have no radial limits, it is shown that in certain of these spaces "average radial limits" exist over an interval on the boundary. An integral representation in terms of these average radial limits is given, with an application to the question of existence of (pointwise) radial limits.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D40, 30D50
  • Retrieve articles in all journals with MSC: 30D40, 30D50
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 691-694
  • MSC: Primary 30D40; Secondary 30D50
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845989-4
  • MathSciNet review: 845989